On slice hyperholomorphic fractional Hardy spaces

Daniel Alpay, Fabrizio Colombo, Irene Sabadini

Research output: Contribution to journalArticlepeer-review

2 Scopus citations

Abstract

In this paper we introduce and study the fractional Hardy spaces of the half space and of the unit ball in the quaternionic setting. In particular, we discuss their properties of invariance and of factorization in terms of functions in the Hardy space of the half space in the first case, and in terms of a suitable reproducing kernel Hilbert space in the case of the unit ball.

Original languageEnglish
Pages (from-to)2725-2739
Number of pages15
JournalMathematische Nachrichten
Volume290
Issue number17-18
DOIs
StatePublished - 1 Dec 2017
Externally publishedYes

Keywords

  • 30G35
  • 30H10
  • Quaternionic fractional Hardy spaces
  • half space
  • unit ball

ASJC Scopus subject areas

  • General Mathematics

Fingerprint

Dive into the research topics of 'On slice hyperholomorphic fractional Hardy spaces'. Together they form a unique fingerprint.

Cite this